A remark on the single scattering preconditioner applied to boundary integral equations - Inria - Institut national de recherche en sciences et technologies du numérique Access content directly
Journal Articles Journal of Mathematical Analysis and Applications Year : 2014

A remark on the single scattering preconditioner applied to boundary integral equations

Abstract

This article deals with boundary integral equation preconditioning for the multiple scattering problem. The focus is put on the single scattering preconditioner, corresponding to the diagonal part of the integral operator, for which two results are proved. Indeed, after applying this geometric preconditioner, it appears that, firstly, every direct integral equations become identical to each other, and secondly, that the indirect integral equation of Brakhage-Werner becomes equal to the direct integral equations, up to a change of basis. These properties imply in particular that the convergence rate of a Krylov subspaces solver will be exactly the same for every preconditioned integral equations. To illustrate this, some numerical simulations are provided at the end of the paper.
Fichier principal
Vignette du fichier
PrecondEqInt.pdf (1.23 Mo) Télécharger le fichier
Origin : Files produced by the author(s)

Dates and versions

hal-01402085 , version 1 (24-11-2016)

Licence

Attribution - NonCommercial - NoDerivatives

Identifiers

Cite

Bertrand Thierry. A remark on the single scattering preconditioner applied to boundary integral equations. Journal of Mathematical Analysis and Applications, 2014, 413 (1), pp.212 - 228. ⟨10.1016/j.jmaa.2013.11.051⟩. ⟨hal-01402085⟩

Collections

INSMI TDS-MACS
314 View
59 Download

Altmetric

Share

Gmail Facebook X LinkedIn More